CSpace
关于Mahler超越小数的无理性度量
朱尧辰
2000
Source Publication数学学报
ISSN0583-1431
Volume043Issue:001Pages:1
Abstract本文在一般条件下了Mahler超越小数的无理性度量,给出无理性指数的上、下界估计要些特殊小数的无理性指数的精确值。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48425
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱尧辰. 关于Mahler超越小数的无理性度量[J]. 数学学报,2000,043(001):1.
APA 朱尧辰.(2000).关于Mahler超越小数的无理性度量.数学学报,043(001),1.
MLA 朱尧辰."关于Mahler超越小数的无理性度量".数学学报 043.001(2000):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.